# SDR ASAA0380354

- Difficulty date: April 18, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: S92600383
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 15K CHECK, FOUND MID CARGO BAY BARRIER DOOR SUPPORT BEAM CRACKED ON INBOARD SIDE.  INSTALLED DOUBLERS ON BEAM PER SRM 52-10.  (M)
